Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomatika i Telemekhanika, 2006, Issue 8, Pages 3–11 (Mi at1219)  

This article is cited in 8 scientific papers (total in 8 papers)

Deterministic Systems

Decomposition of a linear-quadratic optimal control problem with fast and slow variables

N. V. Voropaeva, V. A. Sobolev

Samara State University
Full-text PDF (197 kB) Citations (8)
References:
Abstract: A linear-quadratic optimal control problem for a discrete different time-scale system is studied. The decomposition of the boundary value problem for the maximum principle is based on the geometric approach using the properties of invariant manifolds of slow and fast motions. This approach aids in constructing a transformation for reducing the initial problem to a boundary-value problem for slow variables and two initial-value problems for fast variables. The transformation is expressed as an asymptotic siries in powers of a small parameter.
Presented by the member of Editorial Board: A. P. Kurdyukov

Received: 16.11.2005
English version:
Automation and Remote Control, 2006, Volume 67, Issue 8, Pages 1185–1193
DOI: https://doi.org/10.1134/S0005117906080017
Bibliographic databases:
Document Type: Article
PACS: 02.30.Yy
Language: Russian
Citation: N. V. Voropaeva, V. A. Sobolev, “Decomposition of a linear-quadratic optimal control problem with fast and slow variables”, Avtomat. i Telemekh., 2006, no. 8, 3–11; Autom. Remote Control, 67:8 (2006), 1185–1193
Citation in format AMSBIB
\Bibitem{VorSob06}
\by N.~V.~Voropaeva, V.~A.~Sobolev
\paper Decomposition of a~linear-quadratic optimal control problem with fast and slow variables
\jour Avtomat. i Telemekh.
\yr 2006
\issue 8
\pages 3--11
\mathnet{http://mi.mathnet.ru/at1219}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2261506}
\zmath{https://zbmath.org/?q=an:1194.49054}
\transl
\jour Autom. Remote Control
\yr 2006
\vol 67
\issue 8
\pages 1185--1193
\crossref{https://doi.org/10.1134/S0005117906080017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747643451}
Linking options:
  • https://www.mathnet.ru/eng/at1219
  • https://www.mathnet.ru/eng/at/y2006/i8/p3
  • This publication is cited in the following 8 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Avtomatika i Telemekhanika
    Statistics & downloads:
    Abstract page:301
    Full-text PDF :126
    References:39
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024